Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is seizure a side effect of fioricet?

Premium Questions

doctor1 MD

what is the best medication on the market used to treat seizures with the least side effects and will allow one to work and operate a vehicle without warnings? ...

doctor1 MD

. If not till what time I have to continue same. 3.is there any side effects of this medicine on brain. 4. As i ...I am 26 years old male. I had seizure problem since 2003. Till 2011, I faced with about 7 - 8 ...

doctor1 MD

?What could be the possible side effects.Please advice.I am too worried. ...My son is 14 years old,weight 78 Kg,height 182 cm .He is suffering from laughing seizures since ...

doctor1 MD

to the fact that the Doctor reduced the medication in 2010 due to side effects of the medication. So far ...I have grand mal seizures since 1973, approx. 1 a month then in 1975 I had an auto accident ...

doctor1 MD

and suffer side effects. please advise other option. is it better to use suppository instead of valporine ...my child is 2 yr 6 month old. He had high fever many times. first seizure was when he was 1 yr 10 ...

Public Forum Discussions

doctor1 MD

I had a seizure 2 weeks ago and I blamed it on Wellbutrin but when I checked the side effects on Drugs.com, it does not list that as a side effect. Now I do not know what caused it and I m kind ...

doctor1 MD

surroundings and looks puzzled. The help that I require is: 1. on the side effects that may be caused 2. how to subside/overcome those side effects. 3. Natural diet that can help him to build resistance to side effects ...

doctor1 MD

if the medication side effects feel worse than the seizure? ...What is the difference in a seizure & a migraine , in the neurological sense? What if your partial ...

doctor1 MD

I just got out of the hospital after being in 3 days after having a seizure. Doctor said it was because I was taking Tramadol. Is that a side effect of Tramadol? I have never had a seizure or have been ...

doctor1 MD

Hello Doctor,My son is 28 years old.He is currently being treated for seizures ..After being seen by the Neurologist he has given him tablets.The problem is the side effects cannot be controlled such as drowsiness ...

doctor1 MD

like to understand the side effects of this. I understand it might induce some dizziness ...Dear Doctor, My Daughter is 7 yrs old and has shown seizure. EEG report supports this. Doctor has ...

doctor1 MD

My had a sesuirs attack few days before. He never had such problem , dr has advised him to take valprol cr 500 mg , need to ask are there any side effects by this medicine. Coz I have noticed that after ...

doctor1 MD

this medicine three times a day. Is this growth a side effect of this or just a hormonal change as many females ...I am 18 years girl. I hv got two seizure attcks at the gap of 6 months. I abeeen prescribed epilex ...

doctor1 MD

today. He is complaining of a really bad headache right now. I am wondering if this is a side effect of weaning him off the medication. The only time he ever had head aches was right before he had his seizure 3 ...

doctor1 MD

My 11 year old granddaughter has seizures but epilepsy was ruled out. She is on 20 mg prozac. And has many side effects from prozac. vision, hair loss, fainting, breathing trouble, stomach pains ...

Mobile Questions and Answers

doctor1 MD

Yes, they are effective. But newer drugs like leviteracitam and topiramate are available. They are having less side effects. Please hit thanks if you like my answer.

doctor1 MD

Hi there, seizure is a null-all thing. It does not have any thing in between. You may have some other side effect which is similar to what you describe. Let us know how exactly you feel. Then we can tell you better about what it might be.

doctor1 MD

you can have discuss with your treating physician to change the salt of medicine and titrate doses again accordingly for your disease